A perturbation theorem for semigroups of linear operators
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 89-91
@article{SPS_1988__22__89_0,
     author = {Yan, Jia-An},
     title = {A perturbation theorem for semigroups of linear operators},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {89-91},
     zbl = {0651.47030},
     mrnumber = {960513},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1988__22__89_0}
}
Yan, Jia-An. A perturbation theorem for semigroups of linear operators. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 89-91. http://www.numdam.org/item/SPS_1988__22__89_0/

[1]. R.S. Phillips. Perturbation theory for semigroups of linear operators. Trans. Amer. Math. Soc. 74, 1953, p. 199-221. | MR 54167 | Zbl 0053.08704

[2]. A. Pazy . Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag 1983. | MR 710486 | Zbl 0516.47023

[3]. K. Yosida. Functional Analysis, 4th edition. Springer 1978. | MR 500055